# SDR AALA202507235495

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 28,813 hours, 13,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 18ABC. MAINTENANCE FOUND CONNECTOR LOOSE AT 18ABC. RECONNECTED AND SECURED CONNECTOR IAW AMM 33-51-19.
